# SDR CALA2022081002006

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NA
- Condition: Damaged
- Location: S14l To S18l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER AT BS 600-630 S14L TO S18L DENTED REPORTED BY V921738 REMOVED DAMAGED TRIPPLER AND FABRICATED NEW TRIPPLER FOR INSTALL IAW ECRA 5330-04103 REV A. INSTALLED TRIPPLER IAW B757 SRM 51-4 0-02, AND ECRA 5330-04103 REV A. REF NON-ROUTINE 147450-0200-021 3 FOR DETAILS
